Alert archive / Wisconsin / Wind Advisories in 2010

Wind Advisory 4, NWS Green Bay, WI

September 7, 201011 counties in Wisconsin

NWS Green Bay, WI issued this wind advisory at Sep 7, 2010, 3:11 AM CDT for 11 counties in Wisconsin. It took effect at Sep 7, 2010, 9:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2010, 3:11 AM CDT (08:11 UTC)
In effect from
Sep 7, 2010, 9:00 AM CDT
Expired
Sep 7, 2010, 7:00 PM CDT
In force
10 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Portage County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 35 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2010-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2010-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1319 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WWUS73 KGRB 070811
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
311 AM CDT TUE SEP 7 2010

...STRONG WINDS EXPECTED TODAY...

.AN INTENSE LOW PRESSURE SYSTEM WILL LIFT NORTHEAST THROUGH LAKE
SUPERIOR TODAY. STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED ON THE
SOUTH SIDE OF THE LOW.

WIZ022-035>040-045-048>050-071615-
/O.NEW.KGRB.WI.Y.0004.100907T1400Z-100908T0000Z/
DOOR-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS
311 AM CDT TUE SEP 7 2010

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

* WINDS WILL INCREASE THIS MORNING...DIMINISHING IN THE LATE
  AFTERNOON OR EVENING HOURS.

* SUSTAINED SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO
  AROUND 45 MPH ARE EXPECTED.

* THESE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY ON NORTH TO
  SOUTH ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. LIGHTWEIGHT OBJECTS SHOULD
BE SECURED TO PREVENT FROM BEING BLOWN AROUND.

&&

$$
3 follow-up statements
960 
WWUS73 KGRB 071531
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1031 AM CDT TUE SEP 7 2010

...STRONG WINDS EXPECTED TODAY...

.AN INTENSE LOW PRESSURE SYSTEM WILL LIFT NORTHEAST THROUGH LAKE
SUPERIOR TODAY. STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED ON
THE SOUTH SIDE OF THE LOW.

WIZ022-035>040-045-048>050-072345-
/O.CON.KGRB.WI.Y.0004.000000T0000Z-100908T0000Z/
DOOR-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS
1031 AM CDT TUE SEP 7 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS WILL INCREASE LATE THIS MORNING...DIMINISHING IN THE LATE 
  AFTERNOON OR EVENING HOURS. 

* SUSTAINED SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS 
  TO AROUND 45 MPH ARE EXPECTED. 

* THESE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY ON NORTH 
  TO SOUTH ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. LIGHTWEIGHT OBJECTS SHOULD
BE SECURED TO PREVENT FROM BEING BLOWN AROUND.

&&

$$

MPC
500 
WWUS73 KGRB 072014
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
314 PM CDT TUE SEP 7 2010

...STRONG WINDS TO DIMINISH BY EARLY THIS EVENING OVER NORTHEAST WISCONSIN...

.AN INTENSE LOW PRESSURE SYSTEM WILL LIFT NORTHEAST INTO ONTARIO
TONIGHT. STRONG SOUTHWEST TO WEST WINDS ON THE SOUTH SIDE OF THE
LOW WILL DIMINISH EARLY THIS EVENING.

WIZ035>037-045-072115-
/O.CAN.KGRB.WI.Y.0004.000000T0000Z-100908T0000Z/
WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT...
WAUTOMA
314 PM CDT TUE SEP 7 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND
ADVISORY. 

ALTHOUGH WINDS ARE STILL GUSTING TO BETWEEN 30 AND 35 MPH...WIND
GUSTS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA THROUGH THE
REMAINDER OF THE AFTERNOON.

$$

WIZ022-038>040-048>050-080000-
/O.CON.KGRB.WI.Y.0004.000000T0000Z-100908T0000Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS
314 PM CDT TUE SEP 7 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS WILL CONTINUE BE GUSTY LATE THIS AFTERNOON BEFORE
  DIMINISHING EARLY IN THE EVENING.

* SUSTAINED SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS 
  TO AROUND 45 MPH ARE EXPECTED. 

* THESE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY ON NORTH 
  TO SOUTH ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTY WINDS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. LIGHTWEIGHT OBJECTS SHOULD BE
SECURED TO PREVENT FROM BEING BLOWN AROUND.

&&

$$

MPC
774 
WWUS73 KGRB 080000
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
700 PM CDT TUE SEP 7 2010

...WINDS DIMINISH THIS EVENING...

.WIND WILL CONTINUE TO DIMINISH THIS EVENING AS A LOW PRESSURE
SYSTEM MOVES NORTHEAST OF THE GREAT LAKES REGION. 

WIZ022-038>040-048>050-080100-
/O.EXP.KGRB.WI.Y.0004.000000T0000Z-100908T0000Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS
700 PM CDT TUE SEP 7 2010

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. 

A FEW GUSTS TO 35 MPH MAY LINGER OVER DOOR COUNTY THIS
EVENING...OTHERWISE WINDS WILL BE ON THE DECREASE THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Sep 6, 3:08 PM CDT, 12 hours 3 minutes earlier.

Area forecast discussion, Sep 6, 3:08 PM CDT, 12 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
308 PM CDT MON SEP 6 2010

.SHORT TERM...TONIGHT AND TUESDAY.

LATEST RUC ANALYSIS AND VIS/IR/WV/RADAR IMAGERY SHOW A SEASONABLY
STRONG LOW PRESSURE SYSTEM CROSSING THE NEBRASKA-IOWA STATE LINE
AHEAD OF A STRONG SHORTWAVE INTO WESTERN SD AND NEBRASKA.  EARLIER
CONVECTION HAS MOVED TO THE EAST...BUT PERSISTENT WARM/MOIST
ADVECTION HAS LED TO A BROKEN BAND OF LIGHT TO MODERATE SHOWERS
SPREADING NORTHEAST ACROSS THE SOUTHWEST HALF OF THE STATE.  CLOSER
TO THE LOW PRESSURE SYSTEM...CONVECTION HAS DEVELOPED THIS AFTERNOON
AND IS MOVING NE OVER WESTERN IOWA.  PLENTY OF FORECAST CONCERNS
OVER THE NEXT 24 HOURS...INCLUDING THUNDERSTORM CHANCES AND WIND
HEADLINES BOTH FOR LAND AND MARINE AREAS.

TONIGHT...LOW PRESSURE WILL MOVE NORTHEAST INTO CENTRAL
MINNESOTA...WHILE THE LOW LEVEL BAROCLINIC ZONE WILL REMAIN NEARLY
STATIONARY OVER NORTHERN MINNESOTA AND LAKE SUPERIOR.  AHEAD OF THE
SURFACE LOW...WARM MOIST ADVECTION AND STRONG 305K ISENTROPIC ASCENT
WILL BE PRESENT THROUGH THE EVENING WITH A LLJ POINTED TOWARDS NE
WISCONSIN.  IN ADDITION...TIGHTENING THERMAL GRADIENTS WILL LEAD TOWARDS
STRENGTHENING 850-700MB FGEN OVER THE UPPER PENINSULA AND NORTHERN
WISCONSIN.  WITH SHOWERS ARRIVING OVER CENTRAL WISCONSIN
ALREADY...WENT LIKELY TO CATEGORICAL POPS OVER CENTRAL AND NORTHERN
WISCONSIN...AND HIGH END CHANCES ELSEWHERE.  THE OCCLUDED FRONT THEN
PROCEEDS ACROSS THE AREA AFTER 06Z. HI RES MODELS INDICATE A BKN
SQUALL LINE POSSIBLY DEVELOPING ALONG THE FRONT...WITH ELEVATED
INSTABILITY ABOVE 850MB PROGGED UP TO 1000 J/KG OVER CENTRAL AND E-C
WISCONSIN.  WITH 850MB WINDS AROUND 50KTS...ANY CONVECTION ALONG THE
SQUALL LINE WILL HAVE THE ABILITY TO GENERATE STRONG WINDS OF 40-50
KTS.  THE FRONT EXITS BETWEEN 09-12Z WHEN A DRY SLOT
ARRIVES...ENDING PRECIP OVER CENTRAL AND FAR NE WISCONSIN.  ALTHOUGH
COLD ADVECTION WILL ENSUE FOLLOWING THE FRONTS PASSAGE...ANY STRONG
WINDS WILL HAVE TO WAIT UNTIL LATE TUESDAY MORNING.

TUESDAY...THE OCCLUDED LOW WEAKENS AS IT MOVES ACROSS THE LAKE
SUPERIOR REGION.  COLD ADVECTION WILL CONTINUE BEHIND THE OCCLUDED
FRONT.  THIS WILL LEAD TO STEEPENING OF THE LOW LEVEL LAPSE RATES BY
MIDDAY LEADING TO WIDESPREAD STRATO-CU AND THE POSSIBILITY OF DIURNALLY
DRIVEN SHOWERS.  MODELS INDICATE PLENTY OF WRAP AROUND MOISTURE TO
SUPPORT SHOWER ACTIVITY...MOST WIDESPREAD OVER NORTHERN
WISCONSIN...AND THE INHERITED GRIDS ALREADY HANDLE PRECIP CHANCES
NICELY.  FURTHERMORE...MODELS PORTRAY WIND SPEEDS BETWEEN 45-50 KTS
AT 900MB WHICH WILL HAVE A GOOD OPPORTUNITY TO MIX TO THE SURFACE
WITH DAYTIME HEATING BY LATE MORNING.  WIND GUSTS TO 45 MPH APPEAR
LIKELY SOUTH OF A WAUSAU TO WASHINGTON ISLAND LINE...AND STRONG
PRESSURE RISES ARRIVING IN THE AFTERNOON WILL LIKELY AID IN
PRODUCING THESE STRONGER GUSTS.  HOWEVER...OFFICES TO OUR WEST WERE
RELUCTANT TO ISSUE ANY WIND HEADLINES NEXT TO OUR CWA...SO WILL
DEFER TO THE MIDNIGHT CREW FOR HEADLINE ISSUANCES.  WILL ALREADY
HAVE WINDY CONDITIONS IN THE FORECAST AND CONTINUE TO HEIGHTEN
AWARENESS IN THE HWO.  HIGHS RANGING FROM THE MID 60S NORTH TO MID
60S SE.

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...MAIN FCST CONCERN
IS PCPN TIMING WITH APPROACHING FRONTAL SYSTEM LATE IN THE WEEK.

LINGERING WRAP-AROUND MOISTURE AND A MARGINAL LK-EFFECT SETUP
(WINDS TOO WESTERLY TO BE IDEAL) WARRANT SMALL POPS FOR NC WI
ON TUESDAY EVG. OTHERWISE...CANADIAN HIGH PRESSURE WILL BRING
DRIER AND COOLER WEATHER TO THE REGION DURING THE MIDWEEK
PERIOD.

MODELS STILL BATTLING WITH EACH OTHER DURING THE EXTENDED PERIOD...
ALTHOUGH THE GFS HAS BACKED OFF ON THE PCPN ARRIVAL TIME...AND
NOW SUPPORTS A MAINLY DRY FCST THROUGH FRIDAY. THE GFS ENSEMBLE
MEAN AND UKMET ARE STILL THE QUICKEST TO BRING RETURN FLOW PCPN
INTO NE WI (THU NGT)...AND STILL FAVOR THE DEVELOPMENT OF A STG
LOW MOVG THROUGH SW ONTARIO/LK SUP LATE FRI NGT AND SAT...WITH AN
OCCLUDED FRONT PASSING THROUGH GRB CWA DURING THAT TIME PERIOD.
THE ECMWF ENSEMBLE MEAN SHOWS SOME SUPPORT FOR THIS SCENARIO...
ALTHOUGH IT TAKES THE SFC LOW FARTHER NORTH...THROUGH THE LK
WINNIPEG AREA. THE OPERATIONAL ECMWF IS SLOWER WITH THE FRONTAL
PASSAGE. WITH ALL OF THIS IN MIND...HAVE OPTED TO KEEP A DRY FCST
INTACT THROUGH THURSDAY NIGHT...AND CONTINUE TO FOCUS THE HIGHEST
POPS ON FRI NGT AND SAT...WHEN THE OCCLUDED FRONT APPEARS MOST
LIKELY TO MOVE THROUGH. WILL KEEP SLGT CHCS FOR THE FRIDAY AND
SUNDAY PERIODS TO ACCOUNT FOR THE UNCERTAINTY IN TIMING.
&&

.AVIATION...STRONG LOW PRESSURE WILL MOVE NE ACROSS MINNESOTA AND
LAKE SUPERIOR OVER THE NEXT 24 HOURS.  WARM FRONT ATTACHED TO THE
LOW WILL LIFT NORTH ACROSS WISCONSIN...GIVING THE TAF SITES
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS.  PRECIPITATION IS
EXPECTED TO BE MOST WIDESPREAD AT RHI/AUW/CWA.  THE OCCLUDED FRONT
THEN BLOWS THROUGH BETWEEN 06-12Z TONIGHT.  ALONG THIS FRONT...HI
RES MODELS INDICATE A NARROW SQUALL LINE MOVING OVER AUW/CWA AROUND
06Z BEFORE WEAKENING IT AS IT REACHES ATW/GRB.  IF THIS SQUALL LINE
DEVELOPS...GUSTY WINDS TO 40-50 KTS WILL BE POSSIBLE WITHIN IT.
WRAP AROUND MOISTURE WILL KEEP SHOWERS IN THE FORECAST AT
RHI/AUW/CWA BY MID-MORNING.  STRONG WINDS WILL ALSO DEVELOP BY LATE
MORNING WITH GUSTS TO 40-45 MPH AT ALL TAF SITES EXCEPT RHI.
&&

.MARINE...HEADLINE MANAGEMENT NOT THE EASIEST FOR THIS FORECAST
PACKAGE.  WITH MTW GUSTING NEAR 20 KTS...AND WINDS EXPECTED TO SUBTLY
PICK UP LATE THIS AFTERNOON AND EARLY THIS EVENING SOUTH OF STURGEON
BAY...WILL LET THE CURRENT SMALL CRAFT ADVISORY CONTINUE AS
PLANNED.  DID THROW IN THE DOOR COUNTY NEARSHORE INTO THE SMALL
CRAFT AT 03Z TUESDAY WHEN SOUTHERLY WINDS INCREASE AHEAD OF THE
OCCLUDED FRONT.  ONCE THE OCCLUDED FRONT MOVES THROUGH BETWEEN
09-12Z...COLD ADVECTION WILL LET INSTABILITY TO INCREASE AND MIX
DOWN 40-50KT WINDS AT 900MB.  WILL START THE GALE WARNING AT 09Z AND
END IT AT 06Z WED...WHEN WINDS ALOFT DIMINISH.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MPC/KIECKBUSCH
Hazardous weather outlook, Sep 6, 3:21 PM CDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
321 PM CDT MON SEP 6 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
321 PM CDT MON SEP 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. WHILE WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...ANY THUNDERSTORMS THAT DEVELOP
MAY PRODUCE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

AN INTENSE LOW PRESSURE SYSTEM WILL PRODUCE STRONG GUSTY WINDS AS
IT TRACKS ACROSS THE UPPER PENINSULA OF MICHIGAN ON TUESDAY. WIND
GUSTS TO 40 TO 50 MPH ARE LIKELY OVER MUCH OF CENTRAL AND EAST
CENTRAL WISCONSIN...INCLUDING THE LAKESHORE COUNTIES. THE STRONG
WINDS MAY CAUSE SOME TREE OR POWER LINE DAMAGE...AND MAKE TRAVEL
DIFFICULT FOR HIGH PROFILE VEHICLES.

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT AND SATURDAY...
BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT PEAK WIND GUSTS TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-072030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
321 PM CDT MON SEP 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

INCREASING SOUTHERLY WINDS AND BUILDING WAVES WILL POSE A HAZARD
TO SMALL CRAFT OVER THE NEARSHORE WATERS OF LAKE MICHIGAN THIS
EVENING. WINDS WILL VEER SOUTHWEST...WITH GUSTS INCREASING TO GALE
FORCE...LATE TONIGHT. A GALE WARNING IS IN EFFECT LATE TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. A FEW OF THE STORMS
COULD PRODUCE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

STRONG SOUTHWEST TO WEST WINDS...WITH GALE FORCE GUSTS...WILL
CONTINUE THROUGH TUESDAY EVENING. A GALE WARNING IS IN EFFECT
THROUGH ABOUT MIDNIGHT TUESDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT AND SATURDAY...
BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR.

MPC/TSK

In the hours before

Special weather statement, Sep 6, 10:48 PM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1048 PM CDT MON SEP 6 2010

WIZ005-010>013-018-019-021-070800-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
NORTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
1048 PM CDT MON SEP 6 2010

...THUNDERSTORMS WITH HEAVY RAIN MOVING OVER NORTH CENTRAL WISCONSIN...

RADAR SHOWS A CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL WILL
CONTINUE TO MOVE OVER NORTH CENTRAL WISCONSIN THROUGH THE EARLY
TUESDAY MORNING HOURS. IN ADDITION TO THE RAINFALL...GUSTY WINDS
TO 40 MPH AND HAIL SIZE UP TO NICKEL SIZE WILL BE POSSIBLE. THE
STORMS WILL BE DIMINISHING LATER TONIGHT.

TDH
Special weather statement, Sep 6, 11:58 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1158 PM CDT MON SEP 6 2010

WIZ012-013-073-070600-
FLORENCE-NORTHERN MARINETTE COUNTY-SOUTHERN MARINETTE COUNTY-
1158 PM CDT MON SEP 6 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME NORTHWESTERN
MARINETTE COUNTY TO CENTRAL MARINETTE COUNTY...MOVING EAST AT 70 MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO
GROUND LIGHTNING...TORRENTIAL DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  NIAGARA...            MCALLISTER...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

TE
Special weather statement, Sep 7, 12:29 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1229 AM CDT TUE SEP 7 2010

WIZ013-022-040-073-074-070600-
DOOR-KEWAUNEE-NORTHERN MARINETTE COUNTY-SOUTHERN MARINETTE
COUNTY-SOUTHERN OCONTO COUNTY-
1229 AM CDT TUE SEP 7 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 1221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS DEVELOPING ALONG A LINE EXTENDING FROM NEAR
ATHELSTANE TO MAPLEWOOD IN DOOR COUNTY. THE STORMS WERE MOVING
RAPIDLY TO THE NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL...WINDS GREATER TO 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  POTAWATOMI STATE PARK...MCALLISTER...MARINETTE...
  WHITEFISH BAY...VALMY...INSTITUTE...CARLSVILLE...
  WHITEFISH DUNES STATE PARK...JACKSONPORT...FISH CREEK...
  EGG HARBOR...CHAMBERS ISLAND...PENINSULA STATE
  PARK...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

TE

Nearby

Wind Advisories in Wisconsin, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.